# SDR DXTA2012101505147

- Difficulty date: October 14, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N472QS
- Make and model: Gulstm GIV
- Aircraft serial: 1372
- Aircraft time: 10,954 hours, 5,346 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 1159SCH20811
- Part serial: 2309
- Condition: Inoperative
- Location: Brakes
- Part time: 10,954 hours, 5,346 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BRAKE GRABS.  BRAKE PRESSURE JUMPS FROM 300 TO 500 PSI WHEN SLOWLY APPLYING THE BRAKES.  OPERATED BRAKES WITH PRESSURE GAUGE INSTALLED ON RIGHT BRAKE. NOTED THAT DURING LIGHT BRAKE APPLICATION ON RIGHT SIDE (UNDER 500PSI) WHEN PRESSURE PEAKS PAST 200 PSI THE PRESSURE SPIKES TO 350 PSI. THEN RETURNS TO 200 PSI. NO PEDAL MOVEMENT IS INPUTED AFTER 200PSI IS MET. REMOVED & REPLACED THE RIGHT POWER BRAKE VALVE IAW CMP 324210. PERFORMED NORMAL/EMERGENCY BRAKE BLEEDING PROCEDURE IAW CMP 324265. PERFORMED NORMAL BRAKE SYSTEM OPS TEST IAW MM 32-43-01. OPS & LEAK CHECKS GOOD. DISCONNECTED MULE, SERVICED HYDRAULIC RESVOIR, PUT ACFT BACK TO NORMAL OPERATING CONFIG.
